# SDR F3LA99140

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 344-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON WEB BETWEEN FLOORBEAMS 344 AND 360.  MAINTENANCE FABRICATED AND REPLACED INTERCOSTAL BETWEEN 344 AND 360 PER SRM 53-10-2, FIG 7, AND EA NR 53-737-047.  (M)
